? Mainly sexually... I am a male and last time I was on it, Cymbalta just killed everything in that department. What were your side effects? How long did they last? Thanks!
Decreased libido (sex drive) is a most irritating s/e of all SSRI's, not so much with Wellbutrin. And, sorry to say, will last as long as you are on the med and for a bit of time after discontinuing the same. That was my experience with all of the SSRI's and SNRI's, such as Cymbalta. Mu boyfriend got some Viagra and that seemed to help out, but is rather expensive.
Best of luck,
Hi There, been on the Cymbalta/wellbutrin combo for about 5+ yrs (with a spell when I tried Au Natural). Cymbalta is known to suppress, Labido, inhibit male erections and prevent female Orgasm. The Doc added the cymbalta to my cocktail and it helped off set this a lot for the first 6 months. I was on 300 Wellbutrin and 60 Cymbalta with xanax prn... I have recently increased the Wellbutrin to 450 and dropped cymbalta to 40 mg and this has helped with lethargy, but labido is TBD. The big culprit for the sexual side effects is cymbalta... talk with the doc and see if cymbalta is necessary... it may be that Wellbutrin plus xanax on its own could replace the cymbalta... Good luck. PS DO NOT GO COLD TURKEY- the withdrawal on cymbalta is pretty horrible... even after missing one dose I get really sick...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jun 2011 • 2 answers
Posted 25 Sep 2011 • 6 answers
Good afternoon, I was put on 30 mg. Cymbalta and then increased to 60 mg.but the sexual side effects
Posted 17 Feb 2014 • 2 answers
Posted 16 Mar 2015 • 1 answer
Posted 2 Dec 2017 • 4 answers